# SDR DALA2019061703616

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 161
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FROM STA 161 BTW X=-42 TO X=-44 (FUS). NRC 0366: WEB FROM STA 161 BTW X=-42 TO X=-44 WAS REPAIRED PER B717 SRM 53-00-00-2R-1 FIG. 201. (LP #1126059)
